How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 3857
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I have been taking Paracetamol for the headache. It eases

Customer Question

I have been taking Paracetamol for the headache. It eases the pain but it's still present. Should i rush off to see a doctor or wait to see if it eases when my monthlys stop
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 8 months ago.

Dear customer,

Thanks for your question.

Many women suffer from headaches before and during their periods. These headaches are most likely due to the hormones, and can often be effectively controlled with medication and usually don’t require in-depth evaluation. However if you have symptoms such as nausea, vomiting, dizziness, or if the headache is severe then you may consult a doctor. You may also need to consult your doctor if this is the first time you are having a headache.

Take care.

Please rate the answer with a positive rating by clicking 5 stars above.

Thanks.